# SDR DL76S980070

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WKG MCO-CLOSET 2L EMER TRACK LIGHTING STRIP DAMAGED.  REPLACED STRIP, OPS CK NRML.  REMOVED MCO.
